Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi, I'm switching from the combined pill to mini pill, v nervous about this. Will this make my boobs smaller or sag? and will I get acne?
    • #1
    • Thread Starter
    #1

    sorry this wasn't meant to have poll in the title
    • #2
    #2

    why would a pill make your boobs sag?! The mini pill doesn't have oestrogen so side effects like acne/bigger boobs is unlikely. I made the transition myself last year and haven't consciously noticed anything. The mini pill is technically better for you as its one less hormone, so be relieved rather than nervous !
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 13, 2016
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.